# SDR CA060929004

- Difficulty date: September 28, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Saab 340B
- Aircraft time: 36,196 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50104882A
- Part serial: CAS5
- Condition: Missing
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ARRIVAL, THE CAPTAIN WAS NOTIFIED THAT THE AIRCRAFT NR 3 MAINWHEEL WAS MISSING.  MAINTENANCE INSPECTION REVEALED THAT ALTHOUGH THE WHEEL NUT AND LOCKING BOLT WERE IN PLACE THE WHEEL ITSELF WAS MISSING. (TC NR 20060929004)
